# SDR N6WA2017122301

- Difficulty date: December 23, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 22,125 hours, 15,010 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Wheel
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR SUPPORT WHEEL DID NOT DEPLOY. PERFORMED AN OPS CHECK OF THE MAIN CABIN SUPPORT WHEEL ASSY IAW AMM 52-11-13, OPS CHECKED GOOD. NO DEFECTS NOTED.
